# SDR IPXA2021021865820

- Difficulty date: February 11, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 14,905 hours, 9,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: A5341076521900
- Part serial: NSN
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG AFT CARGO COMPARTMENT AFT BULKHEAD WALL AT -Y953  SUPPORT ANGLE HAS A .875" CRACK ON THE UPPER FLANGE.  REMOVE AND REPLACE IAW A300 SRM 51-40-54.
